Sep 2, 2005
I am taking HIV/AIDS anti drugs and they affect my liver, does this mean I die soon?
Response from Dr. Young
Thanks for your post.
I'd rather think that it's premature to assume that because your having liver side effects that you won't have any benefits from any HIV medications. The details depend a lot on the type and extent of liver toxicities, whether HIV medications or other conditions (like hepatitis virus) are affecting your health.
Hang in there, this usually isn't anywhere near the end of the road for my patients. BY
Need to change meds fast due to first signs of lipo
Why test poz now
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.